# SDR SWAA2023051146930

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 50,570 hours, 30,476 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL ELONGATED HOLES<[01] REMOVED AND REPLACED 193B PANEL IAW AMM 53-51-21.
